# SDR DHL98715004

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Broken
- Location: Nr 7 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 7 SLAT DID NOT RETRACT WITH FLAPS SELECTED TO UP.  ABNORMAL ROLL INDICATION.  FOUND WING ANTI-ICING TELESCOPING DUCT ON NR 7 SLAT BROKEN AND HANGING OUT.  REMOVED DUCT AND INSTALLED BLANKING PLATES PER MEL.  CLOSED ANTI-ICING SHUTOFF VALVES IN STUB WINGS.
